# SDR GLBA2012081400032

- Difficulty date: August 14, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Debonded
- Location: Bs 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION FOUND THE FWD UPPER PRESSURE BULKHEAD AT FS 34.0 THE 2ND & 3RD BONDED STRAP FROM THE RT OTBD EDGE OF BULKHEAD HAS DEBONDED AREAS AT THE BOTTOM AREA OF STRAPS, THE 2ND STRAP DEBONDED AREA 2.3" X 1.3", 3RD STRAP DEBONDED AREA 3.4" X 2.0", THE FIRST & SECOND BONDED STRAP FROM THE LT OTBD EDGE OF BULKHEAD HAS DEBONDED AREAS AT THE BOTTOM AREA OF STRAPS, 1ST STRAP DEBOND AREA 1.3" X 1.0", 2ND DEBONDED AREA 3.3" X 1.5".  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-044. MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
